National Changhua University of Education Institutional Repository : Item 987654321/16689
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 18461285      在线人数 : 250
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Infinite Time Blow-Up of Solutions to a Nonlinear Parabolic Problem
作者: Chen, Chao-Nien
贡献者: 數學系
日期: 1997-09
上传时间: 2013-06-05T07:32:07Z
出版者: Elsevier
摘要: We investigate the blow-up of solutions of nonuniformly parabolic equations. It will be shown that the gradient of the solution tends to infinity as time goes to infinity, even though theL∞-norm of the solution may remain uniformly bounded. This phenomenon is in contrast with a result for semilinear heat equations, where it follows from regularity theory that the solution converges to an equilibrium if it is uniformly bounded in theL∞-norm.
關聯: Journal of Differential Equations, 139(2): 409-427
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈